# SDR MWEA97388

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3912347501
- Condition: Damaged
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FWD CARGO COMPT FRAME AT STA 389 29R.  REMOVED AND REPLACED FRAME IAW SRM 53-03 FIG 2A.
